Folgen
Fan Yang
Fan Yang
Louisiana State University
Bestätigte E-Mail-Adresse bei gatech.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Singular continuous spectrum for singular potentials
S Jitomirskaya, F Yang
Communications in mathematical physics 351, 1127-1135, 2017
162017
Pure point spectrum for the Maryland model: a constructive proof
S JITOMIRSKAYA, FAN YANG
Ergodic Theory and Dynamical Systems, 1-12, 2017
162017
Averages along the primes: improving and sparse bounds
R Han, B Krause, MT Lacey, F Yang
Concrete Operators 7 (1), 45-54, 2020
112020
Averages along the square integers ℓp-improving and sparse inequalities
R Han, MT Lacey, F Yang
Tunisian Journal of Mathematics 3 (3), 517-550, 2021
10*2021
Spectral dimension for β-almost periodic singular Jacobi operators and the extended Harper’s model
R Han, F Yang, S Zhang
Journal d'Analyse Mathématique 142 (2), 605-666, 2020
102020
Improving estimates for discrete polynomial averages
R Han, V Kovač, MT Lacey, J Madrid, F Yang
Journal of Fourier Analysis and Applications 26 (3), 42, 2020
82020
Spectral transition line for the extended Harper's model in the positive Lyapunov exponent regime
F Yang
Journal of Functional Analysis 275 (3), 712-734, 2018
82018
A Polynomial Roth Theorem for Corners in Finite Fields
R Han, MT Lacey, F Yang
Mathematika 67 (4), 885-896, 2021
62021
Anti-resonances and sharp analysis of Maryland localization for all parameters
R Han, S Jitomirskaya, F Yang
arXiv preprint arXiv:2205.04021, 2022
52022
Localization for magnetic quantum walks
F Yang
arXiv preprint arXiv:2201.05779, 2022
42022
Singular continuous spectrum and generic full spectral/packing dimension for unbounded quasiperiodic Schrödinger operators
F Yang, S Zhang
Annales Henri Poincaré 20, 2481-2494, 2019
42019
Phase transition in phase: the interface
S Jitomirskaya, F Yang
https://drive.google.com/file/d/19rnCER3W4K2IgZYoLc9aW_VjM1Ts6jfZ/view, 2021
22021
Generic continuous spectrum for multi-dimensional quasiperiodic Schrödinger operators with rough potentials
R Han, F Yang
Journal of Spectral Theory 8 (4), 1635-1645, 2018
22018
Decay of Multi-point Correlation Functions in
R Han, F Yang
Communications in Mathematical Physics 405 (2), 45, 2024
2024
On the spectrum of magnetic Laplacian on the Lieb lattice
MG Solis, D Spedale, F Yang
arXiv preprint arXiv:2401.11405, 2024
2024
On the spectrum of magnetic Laplacian on the Lieb lattice
M Gomez Solis, D Spedale, F Yang
arXiv e-prints, arXiv: 2401.11405, 2024
2024
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–16